# SDR USAA2012061400007

- Difficulty date: June 13, 2012
- Submitted: June 14, 2012
- Operation: Air carrier
- Aircraft: N167US
- Make and model: Airbus A321-211
- Aircraft serial: 1442
- Aircraft time: 38,954 hours, 14,007 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Damper
- Part number: FE277000
- Part serial: 444
- Condition: Low Pressure
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DROP IN VISIT - FORWARD RIGHT EMERGENCY EXIT DOOR DAMPER GAUGE IN "YELLOW" ZONE.  SERVICED FORWARD RIGHT EMERGENCY EXIT DOOR DAMPER IAW A321 AMM 52-22-00-614-002A.
